# SDR AWXA960018

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 808 - PHX-SLC - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS AROUND ROW 18 SEAT INOP.  REPAIRED WIRING AT ROW 18.  OPS CHECK GOOD.  (M0
